# SDR DALA2019073004488

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 47,617 hours, 32,831 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FROM NOSE GEAR DOOR AREA BEGAN ON CLIMBOUT ABOUT 15,000 FT. MTC. ADVISED CYCLING GEAR AT 25,000 FT. RED GEAR DOOR LIGHT ILLUM. WITH GEAR UP, RETURNED TO ATL, GEAR DOWN WITH 3 GREEN NRML LANDING. FOUND FWD LT NOSE GEAR DOOR LINK WORN, REPLACED LT NOSE LANDING GEAR DOOR LINK PER AMM 32-36, JACKED A/C AND SWUNG GEAR ALL OPS NRML. ALL GEAR DOOR CKED FOR ADJUSTMENT PER AMM 32- 40 NOSE STRUT X DIMENSION CKED PER AMM 32-21 CKS GOOD. (LP# 6251826)
